MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 10; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 10; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92500
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the package of the device is damaged.The plastic packaging cracked.There was no patient involvement.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: damaged package on 1 piece [product code and lot removed].The product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photo investigation revealed that the outer packaging of the universal fem slv ful por 46mm was damaged, the shrink-wrap plastic was torn and partially open from the right side.Evidence indicates that the device had been properly sealed and packaged at the manufacturer.Consequently, there is no indication of any manufacturing error that could have contributed to the reported issue.Once the product leaves j&j medtech orthopaedics control, it is unknown what environment conditions or human intervention or manipulation the packaged products are exposed to during that time.Therefore the suspected cause is traced to transport/storage outside of j&j medtech orthopaedics control.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device product description: corail amt collar size 10 product code: 3l92500 lot number: 5758328 and no non-conformances or manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the corail amt collar size 10 contributed to the complained device issue.Ased on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: corail amt collar size 10 product code: 3l92500 lot number: 5758328 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: corail amt collar size 10 product code: 3l92500 lot number: 5758328 and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: damaged package on 1 piece [product code and lot removed].The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the outer packaging of the corail amt collar size 10 was damaged, the shrink-wrap plastic was torn and partially open from the right side.Evidence indicates that the device had been properly sealed and packaged at the manufacturer.Consequently, there is no indication of any manufacturing error that could have contributed to the reported issue.Once the product leaves j&j medtech orthopaedics control, it is unknown what environment conditions or human intervention or manipulation the packaged products are exposed to during that time.Therefore the suspected cause is traced to transport/storage outside of j&j medtech orthopaedics control.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the corail amt collar size 10 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: corail amt collar size 10 product code: 3l92500 lot number: 5758328 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: corail amt collar size 10 product code: 3l92500 lot number: 5758328 and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: damaged package on 1 piece [product code and lot removed].The product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photo investigation revealed that the outer packaging of the universal fem slv ful por 46mm was damaged, the shrink-wrap plastic was torn and partially open from the right side.Evidence indicates that the device had been properly sealed and packaged at the manufacturer.Consequently, there is no indication of any manufacturing error that could have contributed to the reported issue.Once the product leaves j&j medtech orthopaedics control, it is unknown what environment conditions or human intervention or manipulation the packaged products are exposed to during that time.Therefore the suspected cause is traced to transport/storage outside of j&j medtech orthopaedics control.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device product description: corail amt collar size 10 product code: 3l92500 lot number: 5758328 and no non-conformances or manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the corail amt collar size 10 contributed to the complained device issue.Ased on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product description: corail amt collar size 10 product code: 3l92500 lot number: 5758328 and no non-conformances or manufacturing irregularities were identified.A manufacturing record evaluation was performed for the finished device product description: corail amt collar size 10 product code: 3l92500 lot number: 5758328 and no non-conformances or manufacturing irregularities were identified.
 
Event or Problem Description
Additional information received states that there was no patient involvement.

Brand Name
CORAIL AMT COLLAR SIZE 10
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20709198
Report Number1818910-2024-24011
Device Sequence Number15506734
Product Code LZO
UDI-Device Identifier10603295168669
UDI-Public(01)10603295168669(17)290831(10)5758328
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3L92500
Device Lot Number5758328
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/04/2024
12/26/2024
12/30/2024
12/31/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/05/2024
12/27/2024
12/30/2024
01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL AMT COLLAR SIZE 10
Patient SexUnknown